MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number UNKNOWN - SHILEY
Medical Device Problem Codes Defective Component (2292); Obstruction of Flow (2423)
Health Effect - Clinical Codes Hypoventilation (1916); Stenosis (2263); Low Oxygen Saturation (2477)
Date of Event 05/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a cuffed tracheostomy tube was then inserted into the trachea, the balloon was inflated, and the circuit was connected.There was positive end-tidal co2.It was noted shortly thereafter that the patient was not achieving adequate tidal volumes on the vent and began desaturating to low 80's.The patient was branched promptly via the tracheostomy and it was noted that the inflated cuff was extending distal to the end of the tube, producing severe stenosis of the opening of the tracheostomy tube.The balloon was partially deflated and the occlusion problem was resolved as seen on bronchoscopy.At this time, the patients end title, tidal volumes, and saturation all normalized.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6, fdp code (stenosis).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22350049
Report Number2936999-2025-00356
Device Sequence Number15583428
Product Code JOH
UDI-Device Identifier10884521133136
UDI-Public10884521133136
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN - SHILEY
Device Catalogue NumberUNKNOWN - SHILEY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age35 YR
Patient SexUnknown
Patient Weight117 KG
Patient EthnicityHispanic